REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21378
Tytuł: Simple Continued Fractions and Their Convergents
Autorzy: Li, Bo
Zhang, Yan
Korniłowicz, Artur
Data wydania: 2006
Data dodania: 30-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 14, Issue 3, Pages 71-78
Abstrakt: The article introduces simple continued fractions. They are defined as an infinite sequence of integers. The characterization of rational numbers in terms of simple continued fractions is shown. We also give definitions of convergents of continued fractions, and several important properties of simple continued fractions and their convergents.
Afiliacja: Bo Li - Qingdao University of Science and Technology, China
Yan Zhang - Qingdao University of Science and Technology, China
Artur Korniłowicz - Institute of Computer Science, University of Białystok
URI: http://hdl.handle.net/11320/21378
DOI: 10.2478/v10037-006-0009-9
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2008 Bo Li, Yan Zhang, Artur Korniłowicz, published by University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Artykuły naukowe (WInf)
Formalized Mathematics, 2006, Volume 14, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Simple_Continued_Fractions_and_Their_Convergents.pdf105,64 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons